# SDR CA980325040

- Difficulty date: March 23, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 6,071 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 1223890373
- Condition: Faulty
- Location: Prop Overspeed
- Part time: 518 hours, 514 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  AFTER CLIMB, WHILE CRUISE SETTINGS WERE BEING ESTABLISHED THE RIGHT HAND PROPELLER SPEED DROPPED TO 1550 RPM AND HELD THERE. FURTHER CORRECTION INITIATED WERE UNABLE TO MOVE THIS SETTING. AFTER AN UNEVENTFUL LANDING, MAINTENANCE DISPATCHED TO THE AIRCRAFT AND REPLACED THE OVERSPEED GOVERNOR ON THE RIGHT HAND ENGINE. THE ENGINES WERE GROUND RUN AND THE SYSTEMS CHECKED SERVICEABLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
